# SDR SWIA2020091652500

- Difficulty date: July 27, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE IS CHAFED AND GOUGED IN X3 AREA'S.  C-CHECK RO 9/12/2020.  REPAIRED SERVICE DOOR HINGE CHAFED AND GOUGED AREAS, REF REO AND CRJ-200 SRM.  SEE CONTINUATION FOR DETAILS.
